Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

consuming 2''Metaglindine500 metformin and Glibenclamide 5mg''

Hello dear father has been suffering from diabetes 2 since 2006 and he started taking those pills which have dropped the amount of sugar in his blood from 240 down to 120 and sometimes to 90..nowadays he's performing lots of exercises like walking fast for 2 hours a day and working out at the the question is since he started taking those pills he lost mass body weight and getting skinnier by month and no matter what we say to him ,he's not gonna stop taking them..should i force him to stop?
Asked On : Tue, 9 Mar 2010
Answers:  1 Views:  847
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

You should not ask him to stop as such. Take him to a Diabetologist and regulate the medicines along with the dosage. Going with your explanation I do feel that he needs lesser amount of medicine than his current consumption.

Answered: Sat, 13 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor